# SDR AALA20100223TUL04

- Difficulty date: February 23, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 58,060 hours, 24,231 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELP - INFLIGHT SJC-DFW.  CAPTAINS PITOT HEATER FAILED IN FLIGHT.  FLIGHT UNABLE TO CONTINUE DUE TO ICING IN THE DFW AREA.  FLIGHT DIVERTED ELP LANDED WITHOUT INCIDENT.  REPLACED CAPTAINS PITOT STATIC.  SYSTEM GROUND CHECK NORMAL OPERATION.
